Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Tingling in hand and foot after alcohol consumption - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Smoking and Alcohol Addiction
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2321 Questions
Doctor :   Hi
Doctor :  
How can I help you?
User :   Hello
User :   I'm 26 and I was drinking alcohol last night at a party. After 8 hours of sleep I woke up today with the tips of my left hand and right foot tingling. Its been twenty minutes since I woke up and it hasn't gone away. What is happening to me and is there anything I can do to make it stop? I have drank alcohol plenty of times before and this has never happened to me.
Doctor :  
Ok
Doctor :  
May I know your age?
User :   26
Doctor :  
Since how long you have been having alcohol?
Doctor :   Do you have headache / reeling sensation right now?
User :   I do have a headache. I don't know what you mean by reeling. I feel the same as I would any other day that I drink too much alcohol the night before.
Doctor :   Are you with me?
Doctor :  
Ok where did you sleep last night?
User :   In my bed at home
Doctor :  
Was it on a couch or chair?
Doctor :  
Ok
User :   Its a futon. But I was able to lay down comfortably. There were two pillows under my head rather than one like usual
Doctor :  
Ok do not worry
Doctor :  
Please follow my instructions now
Doctor :   Is it too bothersome about the tingling?
Doctor :  
Or just unusual
User :   unusual. I've never hand this before after drinking and I had too much alcohol last night
User :   I shouldn't say after drinking. I've never had this before at all
Doctor :  
No problem, it just irritated your ulnar and radial nerves in the arm
User :   but my right foot is tingling too
Doctor :  
It takes little while to settle down
Doctor :  
Mean while follow my instructions
Doctor :  
Take a glass of juice as diluted as possible with pinch of salt in it
Doctor :  
This will balance the minerals and salts
Doctor :  
that you might have lost because of your drink
Doctor :  
Have something to eat like a Sandwich
Doctor :  
and then take TYLENOL DS one tablet
Doctor :  
after the breakfast
Doctor :  
Take a hot shower bath after it
Doctor :  
Follow this as soon as possible and you will be relieved
Doctor :  
Do not worry
Doctor :   Did you follow what I said?

User :   Yes, but if it is the ulnar and radial nerves in the arm then what is happening to my right foot. My right foot is tingling too.
Doctor :  
Yeah popliteal
Doctor :  
there
Doctor :  
This is all because of lost salts in the body
Doctor :  
That is why replace with diluted juice with salt and sugar in it
Doctor :  
This will correct the dehydration and replace the salt
Doctor :  
TYLENOL shall take care of your headache which is due to dehydration component
Doctor :  
Ok??
Doctor :  
Any doubts and am I clear?
User :   yes, thanks. Just one other thing, what is tylenol ds. I don't take tylenol that often and I was just wondering what the "DS" is
Doctor :   double strength

Doctor :  
TYLENOL is usually 250 mg
User :   okay
Doctor :  
TYLENOL DS has 500mg
Doctor :  
which is much effective
User :   is it safe to take after drinking?
Doctor :  
and there is TS (triple strength ) too
Doctor :  
Yes
Doctor :  
But take it only after breakfast
Doctor :  
that is what I say
Doctor :  
So follow everything as mentinoed above
User :   Great. Thank you for you help
Doctor :  
Please fill the feedback form say done
Doctor :  
Thanks for consulting me.
Doctor :  
Please refer your friends
Doctor :  
for this service
Doctor :  
Bye for now
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor